Electron. J. Differential Equations, Vol. 2017 (2017), No. 235, pp. 1-16.

Upper semicontinuity of attractors and continuity of equilibrium sets for parabolic problems with degenerate p-Laplacian

Simone M. Bruschi, Claudia B. Gentile, Marcos R. T. Primo

In this work we obtain some continuity properties on the parameter q at p=q for the Takeuchi-Yamada problem which is a degenerate p-laplacian version of the Chafee-Infante problem. We prove the continuity of the flows and the equilibrium sets, and the upper semicontinuity of the global attractors.

Submitted November 9, 2016. Published September 29, 2017.
Math Subject Classifications: 35K92, 35K40.
Key Words: p-Laplacian; continuity properties; equilibrium sets; global attractors.

Show me the PDF file (273 KB), TEX file for this article.

Simone M. Bruschi
Departamento de Matemática
Universidade de Brasília, Brazil
email: sbruschi@unb.br
Cláudia B. Gentile
Departamento de Matemática
Universidade Federal de São Carlos
email: gentile@dm.ufscar.br
Marcos R. T. Primo
Departamento de Matemática
Universidade Estadual de Maringá
email: mrtprimo@uem.br

Return to the EJDE web page